VISIT OF HIS HIGHNESS THE AGA KHAN TO LISBON, PORTUGAL (AKAA 2013)

4 – 7 September 2013

PROGRAM - Version 7.3 (updated 3 September 2013)

wednesday 4	September 2013
12:15	Take off from Le Bourget (2 hrs 15 mins flight time; -1 hr time difference) Aircraft: Global XRS; Registration: LX-PAK Passengers: His Highness, Prince Amyn, Arnt Boesveld, Anne-Valerie Moreaux, Veronique Douchet-Saab Crew Members: Henri Labarga, Thibault Palfroy, Katja Berthelot
13:30	Arrive at Lisbon Military Airport (Figo Maduro)
	Received by: -Minister of Solidarity, Employment & Social Security, Mr Pedro Mota Soares -Deputy Chief of Protocol, Mr Jorge Silva Lopes -Nazim Ahmad, Amirali Bhanji, Shafik Sachedina, Luis Monreal
13:45	Depart from Airport
14:00	Arrive at Ritz Hotel
	Rua Rodrigo da Fonseca 88 Phone: +351 21 381 14 00 Fax: +351 21 383 17 83
	Received by General Manager, Mr. Mauro Governato
14:00 - 16:45	Private time
16:45	Depart from hotel
	Arrive at Foreign Office
17:00	Meeting with the Minister of Foreign Affairs Participants: Minister of Foreign Affairs + 1; His Highness, Shafik Sachedina, Nazim Ahmad; duration: 45 mins
17:45	Depart from Foreign Office
18:00	Arrive at Ritz hotel
	18:00 Prince Hussain arrives on AF 1924 Received by: Amirali Bhanji
Evening	Private

Overnight at Ritz Hotel

Thursday 5 September 2013

		rince Amyn and Prince Hussain depart hotel for internal Aga Khan Juseum meeting at the Ismaili Centre (9:00-11:30)
10:10	Depart fr	om hotel
10:25	Arrive at	Ismaili Centre
10:30	Emeritus Participa	with the Cardinal Patriarch of Lisbon in the presence of the Patriarch ets: His Highness, Cardinal Patriarch, Patriarch Emeritus executive Suite, Ismaili Centre; Duration: 1 hour
11:30	AKU (M Venue: C	of the MoU between the Catholic University of Portugal (CUP) and oU to be signed by the Rector of the CUP and President of AKU) ouncil Chamber, Ismaili Centre; Duration: 30 mins myn and Prince Hussain will be present
12:00 – 12:30	Freshen-	up in the Executive Suite
12:30	Begin red	ceiving AKAA international guests
13:15	Venue: S	osted by His Highness for AKAA international guests ocial Hall, Ismaili Centre; Duration: 1 hour 15 mins myn and Prince Hussain will be present
14:45	Steering Venue: C	to discuss AKTC Assessment by Renata Holod: His Highness, AKAA Committee, AKPIA Professors, AKTC Board and AKTC Directors Council Chamber, Ismaili Centre; Duration: 1 hour 30 mins myn and Prince Hussain will be present
16:15	Depart fr	om Ismaili Centre for proposed Aga Khan Academy site
	P	rince Amyn and Prince Hussain return to hotel
	_	roposed Aga Khan Academy site in Cascais by helicopter departing itary Airport (accompanied by Nazim Ahmad, Amirali Bhanji, Shafik a)
16:45		at the site by: Mayor of Cascais Carlos Carreira and Nizar Shariff, atia, Firoz Rasul
18:00	Arrive at	hotel
18:00-21:00	Private ti	me
21:00	Depart fr	om hotel
21:15	Arrive at	Jerónimos Monastery
21:30	AKMI C	oncert – Kronos Quartet

Duration: 1 hour 10 mins	
Prince Amyn and Prince Hussain will be present	t

22:45 Depart Jerónimos Monastery

23:00 Arrive at hotel

Overnight at Ritz Hotel

Friday 6 September 2013

O9:15 Depart from hotel

Arrive at Prime Minister's Official Residence

O9:30 Meeting with the Prime-Minister
Participants: Prime Minister + 3; His Highness, Shafik Sachedina, Nazim Ahmad, Amirali Bhanji

10:10 Depart Prime Minister's Official Residence

10:15 Arrive at Assembly of the Republic

Duration: 40 mins

10:20 Meeting with the President of the Assembly of the Republic

Participants: President of the Assembly of the Republic + 2; His Highness,

Shafik Sachedina, Nazim Ahmad, Amirali Bhanji

Duration: 30 mins

10:50 Meeting with the President and Members of the Parliamentary Committee on

Foreign Affairs (+5)

Participants: President and Members of the Committee; His Highness, Shafik

Sachedina, Nazim Ahmad, Amirali Bhanji

Duration: 30 mins

11:20 Depart from Assembly of the Republic

11:30 Arrive at hotel

11:30-12:15 Private time (45 mins)

12:15 Depart from hotel

Arrive at Presidential Palace

12:30 Meeting with President of the Republic

Participants: President of the Republic + 3; His Highness, Shafik Sachedina,

Nazim Ahmad, Amirali Bhanji

Duration: 30 mins

13:00 Lunch hosted by the President of the Republic

Duration: 1 hour

Participants: President of the Republic -	+ 9; His Highness + 9
1. Prince Amyn	

- 2. Prince Hussain
- 3. Shafik Sachedina
- 4. Nazim Ahmad
- 5. Amirali Bhanji
- 6. Luis Monreal
- 7. Michael Kocher
- 8. Firoz Rasul
- 9. Sultan Allana

14:00 Depart from Presidential Palace

Arrive at hotel 14:15

14:15 - 19:45 Private time

Prince Amyn's meeting on King's Cross project (at Ritz Hotel) 14:30-17:00

19:45 Depart hotel

20:05 Arrive at São Jorge Castle

Received by:

- Mayor of Lisbon
- Secretary of State for Culture
- 3. Councillor for Culture of the Municipality of Lisbon
- 4. Luis Monreal and Farrokh Derakhshani

20:15 President of the Republic arrives at the Castle

20:30 AKAA Ceremony begins (speech)

Sequence of events

- Welcome by Farrokh Derakhshani (2 mins)
- 2. Musical Performance by Kronos Quartet (20 mins)
- 3. Welcome note by the Mayor of Lisbon (5 mins)
- 4. Address by His Highness (15 mins)
- 5. Address by the President of the Republic (10 mins)
- 6. Stamp unveiling ceremony (5 mins)
- 7. AKAA film (12 mins)
- 8. Presentation of awards by His Highness and the President of the Republic
- 9. Group photo

21:50 End of Award Ceremony

(Bid farewell to the President of the Republic)

22:00 **Dinner Reception**

Depart São Jorge Castle 23:15

23:30 Arrive at hotel

Overnight at Ritz Hotel

Saturday 7 September 2013

08:45	Breakfast meeting with AKAA Steering Committee Venue: Ritz Hotel; duration: 1 hour
09:45/10:00	Freshen-up
10:15	Depart hotel
	Arrive at Champalimaud Foundation
	10:25 Prince Amyn and Prince Hussain depart for New York on UA65
10:30	AKAA Winner's Seminar Duration: approximately 1 hour 30 mins
	Time permitting, brief tour of the Champalimaud Foundation Building (designed by Charles Correa) accompanied by President of the Champalimaud Foundation and Charles Correa
12:30	Depart Champalimaud Foundation
12:45	Arrive at Lisbon Military Airport (Figo Maduro)
13:00	Take off from Lisbon

		300
		-

A